# SDR AALA201512059001

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 10,033 hours, 4,142 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: F74780
- Condition: Failed
- Location: Rt Wing
- Part time: 10,039 hours, 4,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  NR 1 FUEL PUMP RT WING FAULTED AFTER TAKEOFF.  LOW PRESS INDICATED ON FUEL ECAM PAGE.  REPLACED RT WING NR 1 FUEL PUMP.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 28-21-51.
